# SDR REXA2015030700287

- Difficulty date: March 7, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N8665A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7665
- Aircraft time: 27,526 hours, 24,365 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Dimmer
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR OF ELECTRICAL BURNING IN INTERIOR REAR OF ACFT, VERY STRONG ODOR.  REPLACED POWER UNIT/DIMMER B127 FOR CEILING LIGHTS.  OPS CHECKS GOOD IAW AMM 33-21-04.
